MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534330
Medical Device Problem Codes Break (1069); Premature Activation (1484); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.We've sent good faith effort attempts to obtain all missing information.If additional details become available, a supplemental report will be submitted.Block e1: this event was reported by the bsc sales representative.The healthcare facility is: (b)(6) hosp (b)(6).Address: (b)(6).Phone: (b)(6).Block h6: imdrf impact code f1001 captures the reportable event of aborted/cancelled procedure.
 
Event or Problem Description
Note: related advanix biliary stent, autotome and hydra jagwire complaints are being reported under records (b)(4) and (b)(4).It was reported to boston scientific corporation that two advanix rx biliary stent with naviflex rx delivery system were attempted to be implanted during a stent placement procedure performed on (b)(6) 2026.During the procedure, the customer experienced difficulty deploying two plastic biliary stents over a hydrawire.The guidewire could not be advanced beyond the stent/suture/pusher assembly.The customer retracted the black guide catheter to reposition it prior to advancing it over the wire and attempted deployment multiple times without success.Force was subsequently applied, resulting in suture breakage and stent misdeployment.The procedure was aborted and no stent was placed.There were no patient complications reported as a results of this event.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25363989
Report Number3005099803-2026-02262
Device Sequence Number18805143
Product Code FGE
UDI-Device Identifier08714729787426
UDI-Public(01)08714729787426
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534330
Device Catalogue NumberM00534330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown